Thank you for posting.
Like any drug, letrozole can cause side effects. Everyone reacts differently to drugs. Common side effects include aching or pain in the joints or muscles. Another side effect can be carpal tunnel syndrome (pain, tingling, coldness or weakness in the hand).
Your pain may be related to the surgery and doing exercises may also help. It’s important to let your breast team know about your pain so they can establish the cause and also advise about pain relief.
Here at Breast Cancer Now, we offer a variety of services to support you now, or in the future.
We often find we can help people more by speaking to them on the phone. Your call will be confidential and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000 (Text relay prefix 18001).
Our usual opening hours are Monday to Friday 9am to 4pm and 9am to 1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Thank you for contacting us. Please contact us again in the future if you have any further queries.
Breast Care Nurse
Breast Cancer Now
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
Thanks for posting your question.
We hope to be able to respond to you tomorrow.
In the meantime our Helpline is open from 9am tomorrow if you would like to talk things through.
If you do phone our Helpline please let us know that you have asked a question on our forum so that we know your query has been answered. Thank you
With best wishes.
Ask Our Nurses Co-ordinator
Please read the Ask Our Nurses disclaimer .
I had DCIS in the left breast and had a lumpectomy. There was 1 cm of actual cancer and was removed. I had the IORT procedure. I am taking letrozole (for about 3 weeks now) and having pain in the left arm from the elbow to the wrist. Can letrozole cause this pain.